Effects of Intermittent Transdermal Nitroglycerin on Occurrence of Ischemia After Patch Removal: Results of the Second Transdermal Intermittent Dosing Evaluation Study (TIDES-II) fn1fn1This study was supported by a grant from Ciba-Geigy Pharmaceuticals, Summit, New Jersey.

  • Pepine C
  • Lopez L
  • Bell D
  • et al.
N/ACitations
Citations of this article
N/AReaders
Mendeley users who have this article in their library.

Cite

CITATION STYLE

APA

Pepine, C. J., Lopez, L. M., Bell, D. M., Handberg-Thurmond, E. M., Marks, R. G., & McGorray, S. (1997). Effects of Intermittent Transdermal Nitroglycerin on Occurrence of Ischemia After Patch Removal: Results of the Second Transdermal Intermittent Dosing Evaluation Study (TIDES-II) fn1fn1This study was supported by a grant from Ciba-Geigy Pharmaceuticals, Summit, New Jersey. Journal of the American College of Cardiology, 30(4), 955–961. https://doi.org/10.1016/s0735-1097(97)00268-4

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free